# SDR A6WA200000079

- Difficulty date: December 24, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- Aircraft time: 24,959 hours, 27,205 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE IN AUTO OR MANUAL.  MAINTENANCE REMOVED OBSTRUCTION FROM FORWORD CARGO DOOR SEAL,  AIRCRAFT PRESSURIZED NORMALLY.
